# SDR UALA2013052803636

- Difficulty date: May 26, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 53,006 hours, 21,030 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Paint
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE INBD AFT PYLON PROTECTIVE FINISH DETERIORATED.  REMOVED COATINGS AND FOUND HEAT CORROSION ON ALUMINUM SKIN.  BLENDED AREAS AND PERFORMED EQUIVALENT REMAINING THICKNESS FORMULA IAW SRM 54-54-11. FOUND SERVICEABLE AND ONLY NEEDING REPROTECTION.
